Alice Fialowski: Publications

  1. Fialovszky L., Fialovszky A., "Vergleich wahrer Fehler der mit Geräten verschiedener Genauigkeit erzielten Ergebnisse," Zeitschrift für Vermessungswesen, 101 (1976), pp. 67--75.

  2. Fialowski A., "Generalization of the basic theorems of commutative harmonic analysis (Plancherel and Bochner Theorem)," Ph.D. thesis,, Budapest 1977, pp. 1--102 (in Hungarian).

  3. Fialowski A., "Deformations of the Lie algebra of vector fields on the line," Russian Mathematical Surveys,, 38 (1983), pp. 201--202 (in Russian); English translation: Russian Math. Surveys, 38 (1983), no. 1, 185--186 (PDF file)

  4. Fialowski A., "On the classification of graded Lie algebras with two generators," Vestnyik MGU, (1983), pp. 62--64 (in Russian). English translation: Moscow Univ. Math. Bull., 38 (1983), no. 2, 76--79 (PDF file).

  5. Fialowski A., "About cohomology and deformations of infinite dimensional nilpotent Lie algebras," Thesis for Candidate of Mathematical Sciences academic degree,, Moscow 1983, pp. 1--106 (in Russian).

  6. Feigin B.L., Fialowski A., "On the cohomology of nilpotent loop algebras," Doklady Akademii Nauk SSSR, 271 (1983), pp. 813--816 (in Russian), English translation: Soviet Math. Dokl., 28 (1983), no. 1, 178--181, (PDF file)

  7. Fialowski, A., "Deformations of nilpotent Kac-Moody algebras," Studia Sci. Math. Hungar,, 19 (1984), pp. 465--483 (PDF file)

  8. Fialowski A., "On the deformations of L1 Studia Sci. Math. Hungar., 20 (1985), pp. 433--438 (PDF).

  9. Fialowski A. (see also "Fialovski"), "Deformations of Lie algebras," Mat.Sbornyik USSR,, 127 (169), (1985), pp. 476--482; English translation: Math. USSR-Sb., 55, (1986), no. 2, 467--473 (PDF file).

  10. Feigin B.L., Fialowski A., "Cohomology of the infinite dimensional Lie algebra L1 with nontrivial coefficients," Bulletin of the AMS, 17 (1987), pp. 333--337 (pdf file).

  11. Fialowski A., "An example of formal deformations of Lie algebras" NATO Conference on Deformation Theory of Algebras and Applications, Il Ciocco, Italy, 1986, Proceedings. Kluwer, Dordrecht, 1988, pp. 375--401 (PDF file)

  12. Feigin B.L., Fialowski A., "Cohomology of the nilpotent subalgebras of current Lie algebras," Studia Sci. Math. Hungar., 24, (1989), pp. 1--9 (PDF)

  13. Fialowski A., "Deformations of some infinite dimensional Lie algebras," Journal of Math. Physics,, 31 (1990), pp. 1340--1343 (pdf file).

  14. Fialowski, A., O'Halloran J., "A comparison of deformations and orbit closure," Communications in Algebra,, 18 (1990), 4121--4140 (pdf file).

  15. Fialowski A., "On the cohomology H*(Lk,Ls)" Studia Sci. Math. Hungar.,, 27 (1992), 189--200 ( PDF).

  16. Fialowski A., "On the cohomology of infinite dimensional nilpotent Lie algebras," Advances in Math.,, 97 (1993), 267--277 (pdf file).

  17. Fialowski A., Malikov F., "Extensions of Modules over Loop Algebras," Amer. Journal of Mathematics, 116 (1994), 1265--1281 (pdf file).

  18. Fialowski A., "Cohomology of Nilpotent Subalgebras of Affine Lie Algebras," Proceedings of the AMS, 122 (1994), 71--77. (pdf file)

  19. Fialowski A., "On the cohomology of the Lie algebra L2" Pacific Journal of Math., 172 (1996), 399--412 (pdf file)

  20. Fialowski A., Fuchs D.B., "Singular Deformations of Lie algebras on an example," Topics in Singularity Theory: V.I. Arnold's 60th Anniversary Collection, A. Khovanskii, A. Varchenko, V. Vassiliev (Eds.), Transl. Amer. Math. Soc. Ser. 2, 180, pp. 77--92, Amer. Math. Soc., Providence, RI, 1997 (pdf file) .

  21. Fialowski A., Fuchs D.B., "Construction of Miniversal Deformations of Lie Algebras," Journal of Functional Analysis, 161/1 (1999), pp. 76--110 (pdf file)

  22. Fialowski, A., "Versal Deformations of Lie Algebras," published in: Lecture Notes in Pure Appl. Math., Vol. 211 (2000), pp.91--103, Marcel Dekker. Proceedings of the IVth International Conference on Nonassociative Algebras and Applications, Sao Paolo, Brazil 1998 (PDF).

  23. Fialowski, A., Post, G., "Versal deformation of the Lie algebra L2", Journal of Algebra, Jan. 2001, 236(1), pp. 93--109 (PDF file) .

  24. Fialowski, A., Penkava, M., "Deformation Theory of Infinity Algebras," Journal of Algebra, 255 (2002), pp. 59--88 (pdf file).

  25. Fialowski, A., Penkava, M., "Examples of infinity and Lie algebras \and their versal deformations," Geometry and Analysis on Finite and Infinite Dimensional Lie Groups, R. Strasburger et al. (eds), Banach Center Publications, 55, Inst. Math. Polish Acad. Sci., 2002, pp. 27--42 (pdf file).

  26. Fialowski, A., Schlichenmaier, M., "Global Deformations of the Witt Algebra of Krichever-Novikov Type," Communications in Contemporary Mathematics, 5 (2003), 921--945 (PDF).

  27. Fialowski, A., "Global Deformations of Lie Algebras", Rings, Modules, Algebras, and Abelian Groups, Dekker Series, 236 (2004), pp. 177--188 (pdf file).

  28. Fialowski, A., Millionschikov, D.V., "Cohomology of some N-graded Lie algebras", Uspekhi Mat. Nauk, 59(6) (2004), 205--206. English Translation: Russ. Math. Surv. 59(6), 1210--1211. (English translation (PDF))

  29. Fialowski, A., "Global deformations of the Virasoro algebra", Lect. Notes in Pure and Applied Math. (2004), 318--321 (pdf file).

  30. Fialowski, A., Penkava, M., "Versal Deformations of Three Dimensional Lie Algebras as L_\infty Algebras," Commun. Contemp Math., 7 (2005), 145--165 (pdf file) .

  31. Fialowski, A., Penkava, M., "Strongly Homotopy Lie Algebras of One Even and Two Odd Dimensions," Alice Fialowski, Michael Penkava, Journal of Algebra, 283 (2005), 125--148 (pdf file).

  32. Bodin, D., Fialowski, A. Penkava, M., "Classification of L_\infty algebras on a 2|1 dimensional space,", Homology, Homotopy and Applications, 7(2) (2005), 55--86 (math.QA/0401025; pdf file)

  33. Fialowski, A., de Montigny, M., "On Deformations and Contractions of Lie Algebras", J. Phys. A:Math. Gen., 38 (2005), 6335--6349 (pdf file)

  34. Fialowski, A., Schlichenmaier, M., "Global geometric deformations of current algebras as Krichever-Novikov type algebras," Comm. Math. Phys., 260 (2005), 579--612 (pdf file).

  35. Fialowski, A., de Montigny, M., "On deformations and contractions of Lie algebras" in Symmetry, Integrability and Geometry: Methods and Appl. (SIGMA), 2 (2006), 10 pages (PDF)

  36. Fialowski, A., "The moduli space and versal deformations of three dimensional Lie algebras", Algebras and Rings and their Representations, Proc. Intern. Algebra Conf. (2006), (World Scientific), 79--92 (pdf file).

  37. Fialowski, A., de Montigny, M., "Contractions and deformations of Lie algebras in Physics", Albert Einstein Century International Conference, Springer (2006), 328--335

  38. Fialowski, A., Millionschikov, D.V., "Cohomology of Graded Lie Algebras of Maximal Class," Journal of Algebra, 296 (2006), 157--176 (pdf file).

  39. Fialowski, A., Novikov, S., de Montigny, M., Schlichenmaier, M. (ed), "Deformations and Contractions in Mathematics and Physics", Oberwolfach Reports 3 (2006), 119--186 ( PDF)

  40. Fialowski, A., Penkava, M., "Examples of Miniversal Deformations of L Algebras," Forum Mathematicum, 19(3) (2007), 463--486 (pdf file) .

  41. Fialowski, A., Penkava, M., "Versal Deformations of Four Dimensional Lie Algebras", Commun. in Contemporary Math, 9 (2007), no. 1, 41--79 (pdf file).

  42. Fialowski, A., "Deformations in Mathematics and Physics," Intern. Journal of Theor. Physics, 47(2) (2008), 333--337 (pdf file).

  43. Fialowski, A., Schlichenmaier, M., "Global Geometric Deformations of the Virasoro algebra, current and affine algebras, by Krichever-Novikov type algebras," Intern. Journal of Theor. Physics (2007) 46, 2707--2724 (pdf file).

  44. Fialowski, A., Wagemann, F., "Cohomology and deformations of the infinite dimensional filiform Lie algebra m_0", Journal of Algebra, 318 (2007), 1002--1026 (pdf file).

  45. Fialowski, A., Penkava, M. "Extensions of L algebras of 2 even and 1 odd dimension", Forum Mathematicum, 19 (2007), 463--486 (pdf file).

  46. Daily, M., Fialowski, A., Penkava, M., "Comparison of 3-dimensional Z-graded and Z2 graded L algebras", Comm. Alg., 36 (2008), 232--257 (pdf file).

  47. Fialowski, A., Penkava, M. "Formal deformations, contractions and moduli spaces of Lie algebras", International Journal of Theoretical Physics, 47 (2008), 561--582 (pdf file).

  48. Fialowski, A., Wagemann, F., "Cohomology and deformations of the infinite dimensional filiform Lie algebra m2", Journal of Algebra, 319 (2008) 5125--5143 (pdf file).

  49. Fialowski, A., Penkava, M., "Moduli spaces of low dimensional real Lie algebras," Journal of Math. Physics, 49, 073507 (2008) (pdf file).

  50. Fialowski, A., Mandal, A., and Mukherjee, G., "Versal Deformations of Leibniz Algebras," J. of K-Theory, doi:10.1017/is008004027jkt049 (2008). (pdf file).

  51. Fialowski, M., Mandal, A., ``Leibniz algebra deformations of a Lie algebra", Journal of Math. Physics, 49, 093512 (2008), 10 pages ( pdf file).

  52. Fialowski, A., Szilárd, Á., ``Seminar Sophus Lie," EMS Newsletter, September 2008, 14--16 (pdf)

  53. Fialowski, A., Penkava, M., "The moduli space of 3-dimensional associative algebras," Comm. in Algebra 37 (2009), 3666--3685 (pdf file).

  54. Fialowski, A., Penkava, M., "Extensions of (super) Lie algebras," Comm. in Contemp. Math., 11 (2009), 709--737 (ArXiv:math.RT/0611234).

  55. Fialowski, A., Majumdar, A., "Miniversal deformations of dialgebras," Comm. in Contemp. Math., 11 (2009), 413--432 (pdf file).

  56. Fialowski, A., Wagemann, F., "Associative Algebra deformation of Connes-Moscovici's Hopf algebra," J. of Algebra, 323 (2010) 2026--2040 (pdf file) or (pdf file)

  57. Fialowski, A., Fröhlich, J., Schlichenmaier, M., "Deformation Methods in Mathematics and Physics", Oberwolfach Reports, 7 (2010) 2503--2560

  58. Fialowski, A., Penkava, M., Phillipson, M., "Deformations of complex 3-dimensional associative algebras," J. of Generalized Lie Theory and Appl., 5 (2011), ID: G110102, 22 pages (also pdf file).

  59. Fialowski, A., "Algebraic Deformation Theory," Thesis for Doctor of the Hungarian Academy of Sciences , Budapest 2012, 156 pages, (pdf file)

  60. Brunshidle, L., Fialowski, A., Frinak, J., Penkava, M., Wackwitz, D., "Fundamental Theorem of finite dimensional Z_2-graded associative algebras", Communications in Algebra, 40 (11), 2012, 4068-4088. (pdf file),

  61. Fialowski, A., Penkava, M., "Extensions of Associative Algebras" (pdf file), online in Communications in Contemp. Math. (2014)

  62. Fialowski, A., Magnin, L., & Mandal, A., "About Leibniz Cohomology and Deformations of Lie Algebras" ( pdf file), Journal of Algebra (2013)

  63. Fialowski, A., "Formal rigidity of the Witt and Virasoro algebra" (pdf file) Journal of Mathematical Physics 53 (2012), 073501.

  64. Fialowski, A., Khudoyberiyev, A.Kh., Omirov, B.A., "A characterization of nilpotent Leibniz algebras", Algebras and Representations, October 2012. [also: Math arXiv:1204.1721 (math RA)]

  65. Fialowski, A., Penkava, M., "The moduli space of 4-dimensional non-nilpotent complex associative algebras", Forum Mathematicum, online 2013. [pdf file].

  66. Fialowsk, A., Mukherjee, G., Naolekar, A., "Versal Deformation Theory of Algebras over a Quadratic Operad," (pdf file) to appear in Homology, Homotopy and Appl. 2014.

  67. Fialowski, A., "A comparison of Leibniz and Lie cohomology and deformation," Proc. of Algebra, Geometry and Math. Physics Conference, 2011 Mulhouse, Springer 2013, pp. 199-212. [pdf file]

  68. Fialowski, A., Penkava, M., "Deformations of nilpotent associative algebras of dimension 4," Linear Algebra and Appl. 457 408-427 (2014) [pdf file]

  69. Burde, D., Fialowski, A., "Jacobi-Jordan Algebras," Linear Algebra and Appl. 459 586-594 (2014) [pdf file]

  70. Fialowski, A., "Deformations and Contractions of Algebraic Structures," Proc. Steklov Inst. Math. 286 240-252 (2014) [pdf file]

  71. Fialowski, A., Mihalka, E.Zs., " Representations of Leibniz algebras," Algebras and Representation Theory 18 477-490 (2015) [pdf file]

  72. Evans, T., Fialowski, A., Penkava, M., "Restricted Cohomology of Modular Witt Algebras," Proc. of AMS 144 1877-1886 (2016) [Math arXiv:1502.04531(RA)]

  73. Fialowski, A., Penkava, M., "The moduli space of 4-dimensional non-nilpotent complex associative algebras," Forum Mathematicum 27 1401-1434 (2015) [Math arXiv:1309.6050]

  74. Fialowski, A., Penkava, M., "On singular formal deformations," Archiv der Math. 106 431-438 (2016) [ pdf file]

  75. Fialowski, A., Penkava, M., "The moduli space of complex 5-dimensional Lie algebras," Journal of Algebra458 422-444 (2016) [Math arXiv:1510.00285]

  76. Fialowski, A., Hilgert, J., Orsted, B., Salnikov, V., "Discoveries, notInventions: interview with Ernest Borisovich Vinberg," Newsletter of the European Mathematical Society102 31-34 (2016)

  77. Fialowski, A., "The moduli space and versal deformations of algebraic structures," Lecture Notes of TICMI17 19-34 (2016)

  78. Fialowski, A., "Global Deformations of Witt and Virasoro algebras," Bulletin of TICMI20 3-10 (2016)

  79. Evans, T., Fialowski, A., "Restricted one-dimensional central extensions of restricted simple Lie algebras," Linear Algebra and its Applications513 96-102 (2017)